I am a 33-year-old male, and my height is 5 ft and 8 inches. I am currently on medication of Soltus 75 mg, which was earlier Soltus 100 mg. I am on medication for one year and a half. I was having delusions. I want to know till how long do I need to continue this medication as I am gaining wait and my mental alertness has also reduced. What could it be?
Welcome to icliniq.com.
Soltus (Amisulpride) is an antipsychotic medication given to manage symptoms like delusions, hallucinations, thought disturbances, etc. These symptoms can occur in different situations like extreme stress, psychosis, etc. Discuss with your prescribing psychiatrist regarding the diagnosis as he will have a complete history. This medication needs to be continued for at least a year, possibly longer depending on the nature of your symptoms, previous history, etc.
So again, kindly discuss with your prescribing doctor. If you are stable, your doctor may consider decreasing the dose to soltus 50 mg daily. But any dose reduction needs to be done under medical supervision. Weight gain can be an issue with this medication. It can be managed by eating healthily (avoid fast foods, high-calorie snacks, etc.) and having regular exercise.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. no interaction between Bupropion and Nexipride (Levosulpiride); hence, no safety issue arises with this combination. Amisulpride is commonly added as an adjunct medication for synergistic effect. Instead, the point which should be taken into consi... Read fullWhat is the treatment for delusion of jealousy?
But, please ensure that there are no other symptoms like delusions of persecution or control, hearing voices, sleep and appetite changes, etc ... Read fullI am facing a problem of delusion.Is there any other solution for it?
.. a false belief, which is very firm and unshakeable. It is a symptom of psychosis, which is found in schizophrenia, bipolar disorder, depression, mania, etc. It is due to increased dopamine chemical in the brain. Other causes are genetic, sociocult... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now